Damn you clomid and PCT!! Mood and women problems
- 08-31-2004, 11:52 PM
Damn you clomid and PCT!! Mood and women problems
Everytime I come off a cycle it basically ruins my sex life. I really want to hear any advice anybody has on minimizing the lethargy and sappy mood swings that go hand in hand with PCT.
First off, clomid makes me a sappy be-otch. I know this, and decided to run it half dose this time around with my emergency nolva to maybe avoid this side effect. No such luck. I would drop it all together and just use Nolva at a full dose, but I still have the clomid. I want to use it up.
Libido is shot as usual. Tribulus and yohimbe aren't helping.
My last cycle finished with 2 weeks of M1T and 4AD. I ran HCG the last 4 weeks of the 10 week cycle. And just for reference, the HCG didn't help the M1T drag-ass like I hoped it might.
Currently I'm on clen and IGF. PCT is going well, and I hope to maybe be back to feeling good again within another week or so because the M1T really kicked my ass this time.
My current problem lies with a girl I'd been seeing. I've really played my cards well with her, had told her I was continuing to date around, but still had her coming back to me without fail almost every night. I wasn't spending money on her or anything. The clomid and PCT really ruined that. There has been several days now where I've acted less of myself and more needy. She hasn't called in a couple days now. Blah blah blah, I hate this **** and I feel like ****. Now I have to avoid her until I'm off the clomid or just cut it off completely because it's already over.
I'm not looking for relationship advice, but I want to know how everybody else deals with this.
I really want to hear any advice.
- 09-01-2004, 05:55 AM
- 09-01-2004, 07:50 AM
Originally Posted by RRAdam
09-01-2004, 08:26 AM
Yea i changed to nolva myself... On clomid once, me and my wife went to go see some sappy movie she wanted to see, and half way threw it I was crying like a baby, shes like "what the hell is wrong with you?" After that ive steared clear.
09-01-2004, 09:21 AM
I had a horrible time with Clomid last time too. This time I'm going to use Nolva.
09-01-2004, 09:46 AM
When I run nolva on top of clomid PCT it seams to help out quite a bit. Guess it's different for different people, I can definatily relate, clomid by itself gives me acne like a 14 year old and a drag-ass temperament to go along with it. The stuff does its job well though, so you give and take I guess...
09-01-2004, 11:21 AM
Thanks guys. I guess plain old Nolva is the clear cut solution after all.
Acne isn't bad so far, as opposed to previous experiences, so maybe it's a fair gauge of overall clomid sides(?).
Things could always be worse.
09-01-2004, 12:14 PM
Your acne problem shouldn't be as severe with Nolva either.Originally Posted by rhinochaser48
09-01-2004, 02:43 PM
is it okay to just run nolva PCT then and have it on hand during the cycle?
what sort of dosages are recommended when just running nolva for post cycle?
09-01-2004, 02:52 PM
i'd go 40mg per day for two weeks and then 20mg a day for two weeks. Anyone care to aggree or disaggree?
09-01-2004, 03:39 PM
Well it depends on what was used, and for how long.
09-01-2004, 04:08 PM
True enough. I assumed a 10-12 week cycle with some strongly inhibitory compounds like test, fina etc.Originally Posted by ryansm
09-03-2004, 01:45 PM
dang,i'm starting Clomid on Monday.Guess i'm looking forward to a pissy few weeks...
09-03-2004, 01:59 PM
If you know what to expect it makes it easier to deal with. I fought and argued with my wife for a week before I realized that it was probably the Clomid. I then looked online to see if others had the same problems. Once I realized that clomid was at fault I was more concious about my reactions and emotions. I did not have any more trouble after that.Originally Posted by whiteknight
09-03-2004, 02:23 PM
I have read numerous medical studies that state that Nolva will not raise post cycle test levels like Clomid does - - - that **** is a vicious bitch and makes me cry - but it works.........
09-03-2004, 04:40 PM
Originally Posted by 5111
I agree with that. If you know what to expect than you can avoid problems.
My problem with clomid useage comes down to the way it makes me 'feel' and indirectly act. Arrogance becomes an unfamiliar thing. I'm left feeling confused, frustrated, and irritable. I have to almost plan ahead and try to meditate myself to the right frame of mind before meeting up with women when normally things would flow naturally.
09-04-2004, 08:25 AM
im dreading my clomid PCT now lol!!
my boss at work is an evil bitch, i hope she doesnt make me cry!!!!!!!!
Similar Forum Threads
- By Bas4Lizzife in forum AnabolicsReplies: 152Last Post: 06-03-2012, 04:24 PM
- By Chucke in forum Post Cycle TherapyReplies: 4Last Post: 08-11-2009, 09:25 AM
- By hockeyroom28 in forum AnabolicsReplies: 5Last Post: 11-22-2007, 01:33 PM
- By hognose in forum AnabolicsReplies: 29Last Post: 08-29-2004, 01:15 PM
- By Chemo in forum PheromonesReplies: 0Last Post: 07-17-2004, 11:19 PM